VOL. 46 · NO. 4 | 2016
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 46 (4), (2016)
No abstract available
Articles
Ahmed Y. Abdallah
Rocky Mountain J. Math. 46 (4), 1071-1088, (2016) DOI: 10.1216/RMJ-2016-46-4-1071
KEYWORDS: Beam equation, bounded dissipative, $\kappa $-contracting, global attractor, 35B41, 35B45
Mojtaba Bakherad, Mario Krnic, Mohammad Sal Moslehian
Rocky Mountain J. Math. 46 (4), 1089-1105, (2016) DOI: 10.1216/RMJ-2016-46-4-1089
KEYWORDS: Young inequality, positive operator, operator mean, ‎unitarily invariant norm, determinant, Trace, 15A60, 47A30, 47A60
Wagner Cortes, Marlon Soares
Rocky Mountain J. Math. 46 (4), 1107-1139, (2016) DOI: 10.1216/RMJ-2016-46-4-1107
KEYWORDS: Partial crossed product, fully weakly prime rings, prime radical, 16D25, 16N60, 16N99, 16S35, 16W22
Alice Garbagnati, Alessandra Sarti
Rocky Mountain J. Math. 46 (4), 1141-1205, (2016) DOI: 10.1216/RMJ-2016-46-4-1141
KEYWORDS: Kummer surfaces, K3 surfaces, automorphisms, Enriques involutions, even sets of nodes, 14J28, 14J10, 14J50
Elizabeth Gillaspy
Rocky Mountain J. Math. 46 (4), 1207-1229, (2016) DOI: 10.1216/RMJ-2016-46-4-1207
KEYWORDS: Group bundle, 2-cocycle, twisted groupoid $C^*$-algebra, $K$-theory, 46L05, 46L80
Sh. Kalantari, B. Honari
Rocky Mountain J. Math. 46 (4), 1231-1262, (2016) DOI: 10.1216/RMJ-2016-46-4-1231
KEYWORDS: Asymptotic dimension, asymptotic resemblance, coarse structure, Higson compactification, proximity, 18B30, 51F99, 53C23, 54C20
Jae-Hyouk Lee
Rocky Mountain J. Math. 46 (4), 1263-1273, (2016) DOI: 10.1216/RMJ-2016-46-4-1263
KEYWORDS: del Pezzo surface, Gosset polytopes, Weyl action, 14E05, 14J26
Hong-Hai Li, Li Zou
Rocky Mountain J. Math. 46 (4), 1275-1291, (2016) DOI: 10.1216/RMJ-2016-46-4-1275
KEYWORDS: Bicyclic graph, matching energy, Girth, 05C35, 05C50
Yongqi Liang
Rocky Mountain J. Math. 46 (4), 1293-1308, (2016) DOI: 10.1216/RMJ-2016-46-4-1293
KEYWORDS: Brauer and Manin's obstruction, Hasse principle, weak approximation, zero-cycles, 11G35, 14C25, 14G25
Christopher Park Mooney
Rocky Mountain J. Math. 46 (4), 1309-1349, (2016) DOI: 10.1216/RMJ-2016-46-4-1309
KEYWORDS: factorization, zero-divisors, commutative rings, regular and U-factorization, 13A05, 13E99, 13F15
Eunice Mphako-Banda, Simon Werner
Rocky Mountain J. Math. 46 (4), 1351-1361, (2016) DOI: 10.1216/RMJ-2016-46-4-1351
KEYWORDS: Graph composition, flat, cycle matroid, suspended tree, 05A05, 05A18, 05C30, 11B56
Gabriel Navarro
Rocky Mountain J. Math. 46 (4), 1363-1377, (2016) DOI: 10.1216/RMJ-2016-46-4-1363
KEYWORDS: characters, finite groups, Ito-Michler theorem, 20C15
No abstract available
M. Samman, L. Oukhtite, A. Raji, A. Boua
Rocky Mountain J. Math. 46 (4), 1379-1393, (2016) DOI: 10.1216/RMJ-2016-46-4-1379
KEYWORDS: $3$-prime near-rings, two sided $\alpha $-derivations, commu­ta­tivity, 16N60, 16W25, 16Y30
Back to Top